# SDR HALA2016042100117

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 13,710 hours, 2,155 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Transformer
- Part number: 33243290001
- Part serial: 02890
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, ENROUTE-ON SD PAGE TR2 APPEARED IN AMBER. SDAC 1 AND 2 RESET IAW  MCC UNSAT.  R & R TR2 IAW MM 24-32-51.  MSG CLEARED.  OK FOR SERVICE.
